# SDR SIMA20120824009

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 18,569 hours, 15,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE BOTTOM LIGHT ON THE PASSENGER DOOR INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IAW AMM 33-26-03.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
